my bloodpressure runs around 190/103 with the pill it runs 190/100 why won 't it get any lower?
Because it is not working. you should call you doctor in the morning. The other reason may have to do with WHEN you ck your Bp. Take your Bp at rest and a variety of times- my mom told me her Bp was too high but she was only checking it right before she took a dose.
Beyond that you will likely find that an interaction with another med, recent med changes and even dietary changes can contribut.Many psychotropic meds effect the BP and dosage adjustments are not unusual .There are reports that certain commom Bp meds ( not yours) don't work well with SSRI's in general( betablockers)
HBP is could be due to many reasons, could due to the type of food you use, the intake of sodium in terms of salt, life style etc. If Diovan HCT is not working for you you could seek medical attention & request your doc to prescribe other HBP lowering meds & other diuretics which are available, its is sure that the HBP could be controlled but you must not self medicate & do not change meds without consulting your doc, hope this helps?
- Diovan HCT Information for Consumers
- Diovan HCT Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan HCT (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 2 answers
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
Posted 26 Sep 2010 • 1 answer
Posted 15 Oct 2011 • 1 answer
Posted 15 May 2012 • 1 answer